Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 281, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 7:28 PM CDT for Giles County, Lawrence County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 7:28 PM CDT (00:28 UTC)
- Expired
- Jun 15, 2011, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:45 PM CDT | TSTM WND DMG | Pulaski, TN | TREES BLOWN DOWN AND SMALL HAIL IN AND NEAR PULASKI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1668 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.4
The text
As transmitted, in the capitals the NWS used until 2016.
422 WUUS54 KOHX 160028 SVROHX TNC055-099-160100- /O.NEW.KOHX.SV.W.0281.110616T0028Z-110616T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 728 PM CDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL LAWRENCE COUNTY IN MIDDLE TENNESSEE... CENTRAL GILES COUNTY IN MIDDLE TENNESSEE... * UNTIL 800 PM CDT * AT 728 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR LAWRENCEBURG...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... PULASKI... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3508 8731 3526 8728 3525 8682 3503 8683 TIME...MOT...LOC 0028Z 276DEG 31KT 3516 8720 $$ FORECASTER: 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:48 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 15, 3:48 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 348 PM CDT WED JUN 15 2011 .DISCUSSION... WATER VAPOR IMAGERY SHOWING WEAK UL TROUGH WORKING INTO THE REGION. AT THE SFC/LLS...WARM FRONT CONTINUES TO MOVE ACROSS THE MID-STATE... WHICH IS NOW JUST EAST OF BNA. GOOD INSTABILITY AND DECENT LL/ML FLOW MIXED IN FUELING ONGOING THUNDERSTORM DEVELOPMENT. OVERALL... STORMS PRODUCING AT OR BELOW 1 INCH HAIL...WITH WIND GUSTS BELOW 50KT. WEAK ML/UL TROUGH AND TRAILING COLD FRONT EXPECTED TO PUSH ACROSS LATER TONIGHT...WHICH WILL KEEP STRONG TO POSSIBLY ISOLATED SEVERE STORMS GOING WELL INTO THE EVENING AS GOOD INSTABILITY REMAINS AHEAD OF THESE FEATURES. LARGE HAIL LOOKS TO CONTINUE TO BE THE MAIN THREAT NORTH BUT THINGS HAVE WARMED BIGTIME ACROSS THE SOUTH...BREAKING INVERSION. WIND DAMAGE BECOMING INCREASINGLY POSSIBLE. ML/UL TROUGH AXIS WILL MOVE BY ON THURSDAY SETTING UP ANOTHER NORTHWEST FLOW REGIME ALOFT. AIRMASS WILL DRY SOME THURSDAY BUT CONVECTION DEVELOPING UPSTREAM THURSDAY NIGHT MAY AGAIN RIDE DOWN OVER THE CWA EARLY FRIDAY... BUT THEN BUILDING RIDGE WILL CUT INTO CONVECTION THROUGHOUT THE DAY. THUS STORMS LIKELY TO BE ISO-SCT AT BEST. ML/UL RIDGE AXIS GENERALLY HOLDS ACROSS THE MS RIVER THRU THE WEEKEND WHICH WILL LIMIT CONVECTION AND BRING ANOTHER HEAT WAVE TO THE AREA. ANY CONVECTION WILL BE VERY ISO AND TEMPS LIKELY TO CLIMB AS HIGH AS THE MID-UPR 90S. THESE TYPES OF CONDITIONS WILL CONTINUE INTO THE FIRST PART OF NEXT WEEK. BY WEDNESDAY...A BETTER CHANCE FOR PCPN AND SLIGHTLY COOLER TEMPS ARE ON TAP AS A ML/UL TROUGH APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 91 69 92 / 30 05 20 30 CLARKSVILLE 65 90 69 91 / 10 05 20 30 CROSSVILLE 62 84 64 84 / 60 10 20 30 COLUMBIA 67 92 69 93 / 30 05 20 20 LAWRENCEBURG 67 92 69 93 / 50 05 20 20 WAVERLY 65 91 69 93 / 20 05 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jun 15, 5:27 AM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CDT WED JUN 15 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-161030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 527 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE TODAY. MOISTURE WILL INCREASE ALONG A FRONTAL SYSTEM TODAY. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP IN MIDDLE TENNESSEE THIS AFTERNOON. SOME STORMS COULD BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL POSSIBLE AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WARM FRONT WILL MOVE NORTH ACROSS THE REGION FRIDAY. WARM AND UNSTABLE CONDITIONS COULD GENERATE ISOLATED SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Local storm report, Jun 15, 5:30 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 2 S HOHENWALD 35.52N 87.56W
06/15/2011 LEWIS TN LAW ENFORCEMENT
TREES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY.
0415 PM TSTM WND DMG 4 W LAWRENCEBURG 35.25N 87.41W
06/15/2011 LAWRENCE TN LAW ENFORCEMENT
TREES DOWN AND SOME ROOF DAMAGE ACROSS WESTERN PORTION OF
THE COUNTY.
&&
21Local storm report, Jun 15, 5:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
559 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL WAVERLY 36.09N 87.79W
06/15/2011 M1.25 INCH HUMPHREYS TN PUBLIC
HALF DOLLAR SIZE HAIL IN WAVERLY.
&&
21Local storm report, Jun 15, 6:28 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 6 SW DICKSON 36.02N 87.45W
06/15/2011 E60 MPH DICKSON TN TRAINED SPOTTER
THUNDERSTORM WIND GUST OF 60 MPH AND HALF INCH HAIL IN
FAR SOUTHWEST DICKSON COUNTY.
&&
21Local storm report, Jun 15, 6:37 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HAIL GALLATIN 36.38N 86.45W
06/15/2011 E0.88 INCH SUMNER TN TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN GALLATIN.
0657 AM HAIL GALLATIN 36.38N 86.45W
06/15/2011 E0.50 INCH SUMNER TN EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED BY EMERGENCY MANAGER.
0700 AM HAIL 4 E GALLATIN 36.38N 86.38W
06/15/2011 E0.88 INCH SUMNER TN NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED BY NWS EMPLOYEE.
1002 AM HAIL 6 E GAINESBORO 36.36N 85.55W
06/15/2011 E0.75 INCH JACKSON TN TRAINED SPOTTER
SPOTTER RPT PENNY SIZED HAIL.
1059 AM HAIL 1 S CARTHAGE 36.24N 85.94W
06/15/2011 E1.00 INCH SMITH TN TRAINED SPOTTER
SPOTTER RPT QUARTER SIZED HAIL.
1105 AM HAIL 5 E CLARKSVILLE 36.56N 87.26W
06/15/2011 E0.50 INCH MONTGOMERY TN TRAINED SPOTTER
1126 AM HAIL CROSSVILLE 35.95N 85.04W
06/15/2011 E0.50 INCH CUMBERLAND TN PUBLIC
1147 AM HAIL 5 NW COOKEVILLE 36.21N 85.57W
06/15/2011 E0.88 INCH PUTNAM TN TRAINED SPOTTER
1149 AM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 E0.50 INCH DAVIDSON TN PUBLIC
1151 AM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 E0.75 INCH DAVIDSON TN PUBLIC
1152 AM HAIL 5 E GALLATIN 36.38N 86.36W
06/15/2011 E0.50 INCH SUMNER TN PUBLIC
HALF INCH SIZED HAIL REPORTED BY PUBLIC IN CASTALIAN
SPRINGS.
1155 AM HAIL COOKEVILLE 36.16N 85.51W
06/15/2011 E1.00 INCH PUTNAM TN PUBLIC
1156 AM HAIL 5 N NASHVILLE 36.24N 86.78W
06/15/2011 E1.75 INCH DAVIDSON TN PUBLIC
1159 AM HAIL 10 W COOKEVILLE 36.16N 85.68W
06/15/2011 E1.00 INCH PUTNAM TN TRAINED SPOTTER
QUARTER SIZED HAIL IN DOUBLE SPRINGS.
1205 PM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
SPOTTER RPT QUARTER SIZED HAIL
1207 PM HAIL OLD HICKORY 36.26N 86.65W
06/15/2011 E0.50 INCH DAVIDSON TN PUBLIC
1212 PM HAIL MOUNT JULIET 36.21N 86.52W
06/15/2011 E0.25 INCH WILSON TN PUBLIC
1218 PM HAIL LIVINGSTON 36.39N 85.33W
06/15/2011 E1.75 INCH OVERTON TN LAW ENFORCEMENT
LAW ENFORCEMENT RPT GOLF BALL SIZED HAIL ALONG HANGING
LIMB HWY IN OVERTON CO.
1221 PM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 E0.50 INCH DAVIDSON TN PUBLIC
1222 PM HAIL 10 E MONTEREY 36.13N 85.07W
06/15/2011 E1.00 INCH CUMBERLAND TN TRAINED SPOTTER
1227 PM HAIL LA VERGNE 36.00N 86.57W
06/15/2011 E0.25 INCH RUTHERFORD TN PUBLIC
1251 PM HAIL LEBANON 36.21N 86.32W
06/15/2011 E0.50 INCH WILSON TN EMERGENCY MNGR
DIME SIZED HAIL AT HWY 109 AND I-40.
0102 PM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 E0.50 INCH DAVIDSON TN PUBLIC
0115 PM TSTM WND GST 8 SE NASHVILLE 36.09N 86.68W
06/15/2011 E60.00 MPH DAVIDSON TN TRAINED SPOTTER
SPOTTER BELIEVED WINDS CAUSED BY WET MICROBURST.
0155 PM HAIL 2 S DOVER 36.45N 87.84W
06/15/2011 E1.00 INCH STEWART TN FIRE DEPT/RESCUE
HAIL WAS OBSERVED ON LICK CREEK ROAD
0216 PM HAIL 6 W CROSSVILLE 35.95N 85.14W
06/15/2011 E1.00 INCH CUMBERLAND TN TRAINED SPOTTER
0230 PM HAIL WALTERHILL 35.96N 86.38W
06/15/2011 E0.50 INCH RUTHERFORD TN TRAINED SPOTTER
0239 PM HAIL 4 NE HOHENWALD 35.59N 87.51W
06/15/2011 E1.00 INCH LEWIS TN TRAINED SPOTTER
0308 PM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
06/15/2011 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0308 PM HAIL BELLE MEADE 36.10N 86.86W
06/15/2011 E1.00 INCH DAVIDSON TN PUBLIC
0315 PM HAIL 4 S NASHVILLE 36.11N 86.78W
06/15/2011 M2.50 INCH DAVIDSON TN TRAINED SPOTTER
OBSERVED AT CRIEVE HALL IN NASHVILLE
0320 PM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 M2.00 INCH DAVIDSON TN TRAINED SPOTTER
HAIL OCCURRED AT HARDING ROAD AND INTERSTATE 24.
0322 PM HAIL 10 NW NASHVILLE 36.27N 86.91W
06/15/2011 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
0325 PM FUNNEL CLOUD 8 SW NASHVILLE 36.09N 86.89W
06/15/2011 DAVIDSON TN AIRPLANE PILOT
OBSERVED AT EDWIN WARNER PARK
0350 PM TSTM WND DMG 7 NNW MURFREESBORO 35.95N 86.44W
06/15/2011 RUTHERFORD TN LAW ENFORCEMENT
TREES DOWN ACROSS MUCH OF NORTHWESTERN RUTHERFORD COUNTY.
0405 PM TSTM WND DMG 2 S HOHENWALD 35.52N 87.56W
06/15/2011 LEWIS TN LAW ENFORCEMENT
TREES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY.
0415 PM TSTM WND DMG 4 W LAWRENCEBURG 35.25N 87.41W
06/15/2011 LAWRENCE TN LAW ENFORCEMENT
TREES DOWN AND SOME ROOF DAMAGE ACROSS WESTERN PORTION OF
THE COUNTY.
0425 PM HAIL 8 WSW COALMONT 35.29N 85.84W
06/15/2011 E1.00 INCH GRUNDY TN TRAINED SPOTTER
OBSERVED AT PELHAM
0450 PM HAIL 6 SW DICKSON 36.02N 87.45W
06/15/2011 E1.00 INCH DICKSON TN TRAINED SPOTTER
0455 PM HAIL 5 NE COLUMBIA 35.67N 86.99W
06/15/2011 E1.00 INCH MAURY TN TRAINED SPOTTER
0458 PM HAIL 6 WSW NASHVILLE 36.14N 86.88W
06/15/2011 E1.00 INCH DAVIDSON TN PUBLIC
OBSERVED NEAR CHARLOTTE PIKE AND ANNEX DRIVE
0502 PM HAIL 4 SW DICKSON 36.04N 87.43W
06/15/2011 E1.00 INCH DICKSON TN PUBLIC
0505 PM HAIL NASHVILLE 36.17N 86.78W
06/15/2011 M2.00 INCH DAVIDSON TN PUBLIC
2 INCH HAIL AT MCCABE GOLF COURSE IN DOWNTOWN NASHVILLE.
0547 PM HAIL WAVERLY 36.09N 87.79W
06/15/2011 M1.25 INCH HUMPHREYS TN PUBLIC
HALF DOLLAR SIZE HAIL IN WAVERLY.
0620 PM TSTM WND GST 6 SW DICKSON 36.02N 87.45W
06/15/2011 E60.00 MPH DICKSON TN TRAINED SPOTTER
THUNDERSTORM WIND GUST OF 60 MPH AND HALF INCH HAIL IN
FAR SOUTHWEST DICKSON COUNTY.
&&
31Local storm report, Jun 15, 6:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
656 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 NE LORETTO 35.12N 87.39W
06/15/2011 E1.00 INCH LAWRENCE TN AMATEUR RADIO
QUARTER SIZE HAIL 12 MILES SOUTH OF LAWRENCEBURG.
&&
21Local storm report, Jun 15, 7:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
06/15/2011 LAWRENCE TN EMERGENCY MNGR
ROOF BLOWN OFF OF A HOME IN LAWRENCEBURG. TREES DOWN IN
AND CLOSE TO LAWRENCEBURG.
&&
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Jun 15, 7:05 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 25 min |
| Jun 15, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 13 min |
| Jun 15, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 29 min |
| Jun 15, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 41 min |
| Jun 15, 8:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon | 35 min |
| Jun 15, 8:50 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Putnam, Smith | 25 min |
| Jun 15, 9:24 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb | 36 min |
| Jun 15, 9:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith | 34 min |
| Jun 15, 9:28 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 32 min |
| Jun 15, 9:30 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 15 min |
| Jun 15, 9:45 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 16 min |
| Jun 15, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 19 min |
| Jun 15, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 16 min |
| Jun 15, 10:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.